View Single Post
Old 01-24-2013, 05:50 PM   #89
The Badass
Senior Member
Max Brawn
Points: 6,121, Level: 50 Points: 6,121, Level: 50 Points: 6,121, Level: 50
Activity: 2% Activity: 2% Activity: 2%
 
The Badass's Avatar
 

Join Date: Dec 2012
Location: Greater DC area
Posts: 726
Training Exp: since 2006
Training Type: Other
Fav Exercise: Deadlift
Fav Supp: EGGS & BACON
Reputation: 24694
The Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributorThe Badass is a dedicated contributor
Default

Quote:
Originally Posted by 5kgLifter View Post
So, you're going to finish logging the supplement that is messing with your mood, as you stated in another thread, and then leave? Why not just cease the supplement, if it's really causing that much trouble with mood?
Because I make it a point to finish what I start!

Sent from my Droid Charge using Tapatalk 2.
The Badass is offline   Reply With Quote